6am
Default-user-thumb
Pilates Mat
45 minutes with Isabelle Kolodziej
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
9:00am
Yin Yoga
1 hour and 15 minutes with Debbie Olivastri
Gentle yoga sequences with longer holds in poses to increase circulation to joints and increase flexibility.
9:30am
Pilates 1
45 minutes with Teacher Trainee
*Karma Class $5 Drop In* A full body Pilates workout. Suitable for all levels.
10:30am
All Levels Yoga
1 hour with Christine McPhail
Yoga sequence accessible for beginners and advancing practitioners.
12pm
Default-user-thumb
Slow Flow Yoga
1 hour with Kyle Glassford
Learn the foundations of yoga through a slow flow. Perfect class for complete beginners!
12pm
Pilates Mat 2
45 minutes with Nikki Hillis
A progressive pilates class that offers intermediate exercises and additional repetitions for more advanced students.
5:15pm
Default-user-thumb
Power Yoga
1 hour with Kyle Glassford
A challenging Vinyasa yoga class focused on strength and endurance.
5:30pm
Pilates Mat
45 minutes with Tricia McNorton
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
6:30pm
Zumba
1 hour with Sandy Sinjari
A total workout, combining all elements of fitness – cardio, muscle conditioning, balance and flexibility, boosted energy and a serious dose of awesome each time you leave class. Suitable for all levels. Running shoes encouraged for class
7:30pm
Stretch to Splits
45 minutes with Laura Facchina
Flexibility training with a focus on developing the necessary skills to reach full splits.
7:30pm
Kundalini Yoga
1 hour and 30 minutes with Kacie Auffret
Kundalini yoga is the yoga of awareness. It is a science, which works on the seven chakras, the arcline, and the aura. It involves postures, breath, movement, sound, mantra, and meditation. This class will focus on yoga sets and classic kriyas for the first hour, followed by a thirty minute meditation.
6am
Default-user-thumb
Morning Yoga
1 hour with Heather Bryans
Wake up with Heather for a Vinyasa/follow-the-yogi style class.
9:15am
Default-user-thumb
Pilates Mat
45 minutes with Jenna Phillips
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
9:30am
Vinyasa 1
1 hour with Stacey Eason-Bondy
This class combines spirituality and classic asanas for a refreshing all levels class.
11am
Chair Yoga
1 hour with Stacey Eason-Bondy
This class is designed for practitioners with limited mobility. It involves gentle breath work and movements while seated in a chair. **$12 (+hst) drop in for non-members**
12:15pm
Default-user-thumb
Quick HIIT
30 minutes with Mario Kulic
High intensity interval training including weights and cardio. This exciting workout will keep you on your toes!
12:15pm
Default-user-thumb
Lunchtime Yoga
40 minutes with Heather Bryans
This 40 minutes dynamic class is the perfect pick-me-up to get you through the rest of your day!
1:15pm
Mom & Baby Yoga
45 minutes with Kyrstin Goulding
**6-week workshop** Enjoy the many benefits of Mom & Baby Yoga.
4:30pm
Default-user-thumb
Strong & Long
45 minutes with Mario Kulic
This strength training class uses lighter weights. Focus on strengthening the muscles with simultaneously lengthening and improving flexibility.
5:15pm
Default-user-thumb
Vinyasa 1
1 hour with Heather Bryans
This class combines spirituality and classic asanas for a refreshing all levels class.
5:30pm
Default-user-thumb
Pilates Mat
45 minutes with Jenna Phillips
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
6:30pm
Default-user-thumb
Acro
45 minutes with Tony Vendrasco
**Karma Class $5 Donation**
6:30pm
Default-user-thumb
Cardio Kickboxing
1 hour with Mario Kulic
Get your heart rate up and build full-body strength through kickboxing!
7:30pm
Guided Journaling
30 minutes with Laura Cordon
8pm
Flow into Yin
1 hour with Laura Cordon
Gentle yoga sequences with longer holds in poses to increase circulation to joints and increase flexibility.
6am
Default-user-thumb
Pilates Mat
45 minutes with Isabelle Kolodziej
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
8am
Sun Salutations
1 hour with Nate Boutcher
9:30am
Gentle Yoga
1 hour with Jeff Menear
A gentle class incorporates beginner yoga poses to help reduce swelling in joints, increase mobility and improve balance.
10:45am
Tai Chi
1 hour with Jeff Menear
These slow, flowing movements require control of the body and mind. This ancient practice is easy to learn and open to practitioners of all ages. **$12 (+hst) drop in for non-members**
12pm
Yin Yoga
1 hour with Jeff Menear
Gentle yoga sequences with longer holds in poses to increase circulation to joints and increase flexibility.
12pm
Default-user-thumb
Pilates Groove
45 minutes with Rebecca Belisle
An eclectic class including standing poses, Pilates, and booty shakin'!
5:30pm
Power Yoga
1 hour with Lauren Jeannette
A challenging Vinyasa yoga class focused on strength and endurance.
7:30pm
Yoga & Massage
1 hour and 15 minutes with Son Nguyen
**1 day workshop** This class combines the benefits of long, passive yoga stretches with the deep tissue release of tight muscles by Registered Massage Therapists.
7:30pm
Yoga & Massage
1 hour and 15 minutes with Son Nguyen
This one-day workshop combines the benefits of long, passive yoga stretches with the deep tissue release of tight muscles by Registered Massage Therapists.
9am
Default-user-thumb
Pilates Groove
45 minutes with Beth Yaworsky
An eclectic class including standing poses, Pilates, and booty shakin'!
9:30am
Default-user-thumb
Vinyasa 1
1 hour with Lauren Fleming
This class combines spirituality and classic asanas for a refreshing all levels class.
10am
Default-user-thumb
TRX Circuit
45 minutes with Mario Kulic
Use your own body resistance for a cardio and strengthening workout. Be ready to sweat! Shoes are recommended.
11am
Qigong
1 hour with James Renda
Each class will begin with Chinese and Indian Loha (warm up exercises). Also, time permitting will introduce Qigong, the Badua Jing (the Eight Brocades), the most common form of Qigong in China and the West and the Xi Xi Jing, a longer meditative set of Qigong
12:00pm
Default-user-thumb
Pilates Barre
45 minutes with Beth Yaworsky
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
12pm
Default-user-thumb
Kids Aerial
45 minutes with Isabelle Kolodziej
Allows kids to explore accessible aerial poses. **Ages 5+**
12:45pm
Default-user-thumb
Aerial Hammock Series
1 hour with Lori Olteanu
**6 week workshop** This 6 week series uses yoga fundamentals and the aerial hammock to provide you with balanced classes, designed to challenge, but also support your body. Each week you will build strength, increase flexibility, and find assisted inversions which you can take to other areas of your practice. This series is beginner friendly, but intro class is required beforehand.
2pm
All Levels Yoga
1 hour with Nate Boutcher
Yoga sequence accessible for beginners and advancing practitioners.
9am
Bootylicious Fusion
1 hour with Emmanuela Pintus
**6-week workshop** Focus on creating shape in the muscles and strengthening the core to improve posture. We also work on flexibility to release tension in the mind and body.
10am
Slow & Deep Yoga
1 hour with Frank Duke
All levels yoga class including restorative poses.
11:30am
Pilates Mat
45 minutes with Tina Stafferton
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
11:30am
Default-user-thumb
Intro to Aerial
45 minutes with Tony Vendrasco
Learn how to safely enter and exit the aerial hammocks in this beginner aerial class.
2pm
Salute Salute
2 hours and 30 minutes with Frank Duke
Join Frank for a definitive breakdown of Surya Namaskara, most commonly known as traditional "sun salutations" A and B.
5pm
Default-user-thumb
Satsang
1 hour and 30 minutes with Kyle Glassford
The purpose of Satsang is to create a sangha (a spiritual family), a group of people to lean on and get support from on the path, and to keep you accountable to your practice. Be it meditation, japa, or anything else. The purpose is to have people that you can ask questions and get clarity from when studying the Gita or upanishads or Mahabharata. These are people that you can be with so you don't feel so along on this path.
7:30pm
All Levels Yoga
1 hour with Nate Boutcher
**Karma class, $5 drop in** This Yin-Yang class will both stress the connective tissues and stretch the muscles, leaving you feeling balanced, and ready for a good night's sleep.
9:30am
Vinyasa 1
1 hour with Wendy Ross
This class combines spirituality and classic asanas for a refreshing all levels class.
9:30am
Yoga HIIT
1 hour with Dianne Bondy
Breathe HIIT Fusion Yoga which incorporates short bursts of high intensity movements followed by breath based recovery fused with core strength movements to great a strong, mindful, breath focused practice. The intention oft his practice is to build strength, focus, and to develop core awareness. This practice can be adapted to all bodies!
12pm
Default-user-thumb
Pilates Barre
45 minutes with Beth Yaworsky
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
12pm
Slow Flow Yoga
1 hour with Frank Duke
Learn the foundations of yoga through a slow flow. Perfect class for complete beginners!
4:30pm
Pilates Mat 2
45 minutes with Nikki Hillis
A progressive pilates class that offers intermediate exercises and additional repetitions for more advanced students.
5:30pm
Default-user-thumb
Pilates Barre
45 minutes with Lauren Fleming
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
5:30pm
Default-user-thumb
Beginner Power Yoga
1 hour with Kyle Glassford
A challenging Vinyasa yoga class focused on strength and endurance that is designed for those who haven't taken a power yoga class before!
6:45pm
Prenatal Yoga
1 hour with Candy Donaldson
**6-week workshop** Yoga helps create space for the baby, comfort the mama, relieve tension in the upper back, alleviate anxiety around labour, decrease fluid retention, and build strength in the legs to prepare for the physical side of labour.
7:45pm
Restorative Yoga
1 hour with Jeff Menear
Ease into nighttime with a gentle sequence of supported restorative poses to calm the mind and release the body of any tension or stress from your day.
6am
Default-user-thumb
Morning Yoga
1 hour with Heather Bryans
Wake up with Heather for a Vinyasa/follow-the-yogi style class.
9:15am
Default-user-thumb
Pilates Mat
45 minutes with Jenna Phillips
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
9:30am
Vinyasa 1
1 hour with Tammy Blaze
This class combines spirituality and classic asanas for a refreshing all levels class.
10am
Pilates 1
45 minutes with Teacher Trainee
*Karma Class $5 Drop In* A full body Pilates workout. Suitable for all levels.
12:15pm
Quick HIIT
30 minutes with Nikki Hillis
High intensity interval training including weights and cardio. This exciting workout will keep you on your toes!
12:15pm
Default-user-thumb
Lunchtime Yoga
40 minutes with Heather Bryans
This 40 minutes dynamic class is the perfect pick-me-up to get you through the rest of your day!
1pm
Meditation
30 minutes with Gisele Harrison
Mindful meditation with a weekly theme and some guidance. Suitable for beginners and advanced practitioners alike.
4:15pm
Slow Flow Yoga
45 minutes with Tammy Blaze
Learn the foundations of yoga through a slow flow. Perfect class for complete beginners!
5:15pm
Vinyasa 1
1 hour with Tammy Blaze
This class combines spirituality and classic asanas for a refreshing all levels class.
5:30pm
Default-user-thumb
Pilates Mat
45 minutes with Samantha Maybee
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
6:30pm
Aerial Flow 1
45 minutes with Lesley Zakoor
This all levels aerial class uses the aerial hammock as a prop as you flow through a yoga-inspired class. The fabric supports you in stretches, as well as supports you in level one inversions.
6:30pm
Default-user-thumb
HIIT
45 minutes with Mario Kulic
High intensity interval training with Mario
7:30pm
Default-user-thumb
Lyra
1 hour with Lori Olteanu
All levels class exploring the Lyra (aerial hoop) apparatus and developing upper body strength.
7:30pm
Default-user-thumb
Better Backs Yoga
1 hour with Kyle Glassford
*Karma Class $5 Drop In* A relaxing, meditative practice to relax and release tension, unwind knots, soothe the nervous system, and quiet the mind.